MathSciNet Relay Station
MathSciNet bibliographic data
MR804743 (86m:22024) 22E46 (43A85)
Ōshima, Toshio Discrete series for semisimple symmetric spaces. Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Warsaw, 1983), 901–904, PWN, Warsaw, 1984.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement